# SDR SWAA2023060141783

- Difficulty date: April 26, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 44 ADAPTOR RING AFT GROUND BRACKET CORRODED<[01] REPLACED GROUND BRACKET ON ADAPTER RING; PER SRM 5214-010.;[02] VERIFIED CORRECTIVE ACTION 1;[03] CORRECTED TABLE;[04] VERIFIED MEASUREMENTS TABLE.
